thin walled blood vessel causes brain bleed

Posted by ccozad @ccozad, Sep 25 8:58am

In December, 2015 I had a brain bleed caused by a thin walled blood vessel. Recently I had my annual physical, my Dr. prescribed a medication, can't recall the name of the medication, but when I asked him what it was for, he said to enlarge the blood vessels. I asked him how this might effect the thin walled blood vessel I imagine still located in my brain,(located outside the sack)? He indicated, "Great Question, never asked that before and should check with Neurology), so, I am asking, would this drug have an effect on a thin walled blood vessel causing the vessel to leak, or burst ?

Hello @ccozad, You are asking a great question and one I would certainly ask if it were me. Unfortunately we are not medical experts or doctors and cannot answer these type of questions. I understand that this is very troublesome that you didn't get an answer from the doctor who prescribed the medication even though he said it was a great question. Have you thought about talking to the pharmacist or asking the doctor again maybe suggesting or asking if he can find out for you?

REPLY
Please sign in or register to post a reply.
  Request Appointment